STATISTICAL ANALYSIS OF STELLAR EVOLUTION

File Description SizeFormat 
Annals of Applied Statistics_3_1_2009.pdfPublished version477.22 kBAdobe PDFView/Open
Title: STATISTICAL ANALYSIS OF STELLAR EVOLUTION
Authors: van Dyk, DA
DeGennaro, S
Stein, N
Jefferys, WH
von Hippel, T
Item Type: Journal Article
Issue Date: 1-Mar-2009
URI: http://hdl.handle.net/10044/1/18579
DOI: http://dx.doi.org/10.1214/08-AOAS219
ISSN: 1932-6157
Publisher: INST MATHEMATICAL STATISTICS
Start Page: 117
End Page: 143
Journal / Book Title: ANNALS OF APPLIED STATISTICS
Volume: 3
Issue: 1
Copyright Statement: © Institute of Mathematical Statistics, 2009
Publication Status: Published
Appears in Collections:Statistics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx